# SDR SCNA99715

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Failed Test
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, THE RIGHT HAND FWD OVERWING EXIT PULL SELF LUMINOUS EXIT SIGN FAILED INTENSITY INSPECTION.  REMOVED AND REPLACED RIGHT HAND FWD OVERWING EMER EXIT PULL SELF LUMINOUS EXIT SIGN IAW MM 335031.
